Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

The Set of Filter Cluster Functions

FILOMAT, vol.32, no.9, pp.3057-3071, 2018 (Journal Indexed in SCI) Creative Commons License identifier identifier

Some topological properties of the set of filter cluster functions

KUWAIT JOURNAL OF SCIENCE, vol.43, no.3, pp.78-85, 2016 (Journal Indexed in SCI) identifier identifier

Filter exhaustiveness and F-alpha-convergence of function sequences

FILOMAT, vol.27, no.8, pp.1373-1383, 2013 (Journal Indexed in SCI) identifier identifier

Statistical convergence and statistical continuity on locally solid Riesz spaces

TOPOLOGY AND ITS APPLICATIONS, vol.159, no.7, pp.1887-1893, 2012 (Journal Indexed in SCI) identifier identifier

On the ideal convergence of subsequences and rearrangements of a real sequence

APPLIED MATHEMATICS LETTERS, vol.23, no.10, pp.1203-1207, 2010 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

The Theory of Convergence and the Set of Statistical Cluster Points

Advance in Dynamical Systems and Applications, vol.6, pp.111-119, 2011 (Refereed Journals of Other Institutions)